# SDR TSAA9753162

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC PHASE 1 INSPECTION OF FUSELAGE UPPER LOBE, FOUND MAIN DECK FLOOR BEAM UPPER CHORD CORROSION ON NUTPLATE AT STA 312.  REPAIRED PER ECO 2096R3.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL USED - CHORD - 7075-T6511 EXTRUSION.  SPLICE ANGLES - 7075-T6 STOCK.  NON-ROUTINE TASK CARD NR 019989.  TAT:  29,363:34  HOURS.  TAC:  33,549.  (X)
